Hi, the glans of my penis has not looked uniform in colour for the last year or so. No pain, itching or discomfort just doesnt look very nice. I do have allergy to hair dye which I think triggered off the problem.
Hi and welcome, it is true that some medications can cause some blotching. Iv e had it myself from time to time. The dermatoligist says that certain meds can cause allergic reactions that show up as these red spot on the penis tip. He prescribed cloderm and does go away but it does come back from time to time.
Maybe have a doc check it out as maybe a fungus also. You just never know.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.